Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 191

All articles in this issue are freely accessible.

Many-one reducibility within the Turing degrees of the hyperarithmetic sets $H_{a}(x)$
G. C. Nelson.
Trans. Amer. Math. Soc. 191 (1974), 1-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349367
On Fourier transforms
C. Nasim.
Trans. Amer. Math. Soc. 191 (1974), 45-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342964
Splitting the tangent bundle
Wolf Iberkleid.
Trans. Amer. Math. Soc. 191 (1974), 53-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348774
Free products of topological groups which are $k_{𝜔}$-spaces
Edward T. Ordman.
Trans. Amer. Math. Soc. 191 (1974), 61-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352320
Interpolation between $H^{p}$ spaces: the real method
C. Fefferman, N. M. Rivière and Y. Sagher.
Trans. Amer. Math. Soc. 191 (1974), 75-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388072
Analytic centers and analytic diameters of planar continua
Steven Minsker.
Trans. Amer. Math. Soc. 191 (1974), 83-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361094
Norm inequalities for the Littlewood-Paley function $g^{∗} _{𝜆}$
Benjamin Muckenhoupt and Richard L. Wheeden.
Trans. Amer. Math. Soc. 191 (1974), 95-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387973
Free $S^{1}$ actions and the group of diffeomorphisms
Kai Wang.
Trans. Amer. Math. Soc. 191 (1974), 113-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356106
Pointwise differentiability and absolute continuity
Thomas Bagby and William P. Ziemer.
Trans. Amer. Math. Soc. 191 (1974), 129-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344390
Complex approximation for vector-valued functions with an application to boundary behaviour
Leon Brown, P. M. Gauthier and W. Seidel.
Trans. Amer. Math. Soc. 191 (1974), 149-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342707
Extensions of the $v$-integral
J. R. Edwards and S. G. Wayment.
Trans. Amer. Math. Soc. 191 (1974), 165-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349941
The continuity of Arens’ product on the Stone-Čech compactification of semigroups
Nicholas Macri.
Trans. Amer. Math. Soc. 191 (1974), 185-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382541
Entire vectors and holomorphic extension of representations. II
Richard Penney.
Trans. Amer. Math. Soc. 191 (1974), 195-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364556
An approach to fixed-point theorems on uniform spaces
E. Tarafdar.
Trans. Amer. Math. Soc. 191 (1974), 209-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362283
Semicellularity, decompositions and mappings in manifolds
Donald Coram.
Trans. Amer. Math. Soc. 191 (1974), 227-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356068
On homeomorphisms of infinite-dimensional bundles. I
Raymond Y. T. Wong.
Trans. Amer. Math. Soc. 191 (1974), 245-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415625
On homeomorphisms of infinite dimensional bundles. II
T. A. Chapman and R. Y. T. Wong.
Trans. Amer. Math. Soc. 191 (1974), 261-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415626
On homeomorphisms of infinite dimensional bundles. III
T. A. Chapman and R. Y. T. Wong.
Trans. Amer. Math. Soc. 191 (1974), 269-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415627
$𝜆$ connected plane continua
Charles L. Hagopian.
Trans. Amer. Math. Soc. 191 (1974), 277-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341435
Homeomorphisms of a certain cube with holes
Donald Myers.
Trans. Amer. Math. Soc. 191 (1974), 289-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348749
Rational approximation on product sets
Otto B. Bekken.
Trans. Amer. Math. Soc. 191 (1974), 301-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379900
Weighted join semilattices and transversal matroids
Richard A. Brualdi.
Trans. Amer. Math. Soc. 191 (1974), 317-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382039
Generalized almost periodicity in groups
Henry W. Davis.
Trans. Amer. Math. Soc. 191 (1974), 329-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348400
On deformations of homomorphisms of locally compact groups
Dong Hoon Lee.
Trans. Amer. Math. Soc. 191 (1974), 353-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435284
A proof that $\mathcal{H}^{2}$ and $\mathcal{T}^{2}$ are distinct measures
Lawrence R. Ernst.
Trans. Amer. Math. Soc. 191 (1974), 363-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361007
Construction of automorphic forms and integrals
Douglas Niebur.
Trans. Amer. Math. Soc. 191 (1974), 373-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344196
The Fredholm spectrum of the sum and product of two operators
Jack Shapiro and Morris Snow.
Trans. Amer. Math. Soc. 191 (1974), 387-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454682
Spectral orders, uniform integrability and Lebesgue’s dominated convergence theorem
Kong Ming Chong.
Trans. Amer. Math. Soc. 191 (1974), 395-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369646
Limit theorems for variational sums
William N. Hudson and Howard G. Tucker.
Trans. Amer. Math. Soc. 191 (1974), 405-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358928
Correction to: “The separable closure of some commutative rings” (Trans. Amer. Math. Soc. 170 (1972), 109–124)
Andy R. Magid.
Trans. Amer. Math. Soc. 191 (1974), 427-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349877